# SDR SWAA2022051995455

- Difficulty date: April 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 311A2683U15
- Condition: Broken
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET LOC. LOWER AFT STRUT BOX OUTBOARD SIDE AT LT PYLON 2022-210991 / [01] REPLACED BRACKET IAW BOEING B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9 AT LOWER AFT STRUT BOX OUTBOARD SIDE LT PYLON;[02] REPLACED BRACKET IAW BOEING B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9 AT LOWER AFT STRUT BOX OUTBOARD SIDE LT PYLON SRM 51-40-02.;[03] REPLACED BRACKET IAW BOEING B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9 AT LOWER AFT STRUT BOX OUTBOARD SIDE LT PYLON SRM 51-40-02.
